MathSciNet Relay Station
MathSciNet bibliographic data
MR1047011 (91j:16019) 16P20 (16E10)
Hoshino, Mitsuo Algebras of finite self-injective dimension. Proc. Amer. Math. Soc. 112 (1991), no. 3, 619–622.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement